# SDR A6WA2017092945313

- Difficulty date: September 29, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 34,801 hours, 33,438 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT ACCEPTANCE,  CREW REPORTED THAT THE FLOOR EMERGENCY LIGHTING WILL NOT ILLUMINATE FROM ROW 9 AFT.   SECURED THE CONNECTOR AT ROW 12 IAW AMM 33-51-00, OPS CHECKED GOOD.
